Depression

For all your questions and experiences of illnesses associated with FM e.g. thyroid, IBS, TMJD etc.

Moderators: perseus, *Lisa*, FluppyPuffy

Postby smoky » Fri Jan 30, 2009 9:50 pm

I am still on anti depressants 2 years and morre since i began taking them; It is the first time in my life that I have been stable for more than 4 months and I think I will be on them a while yet; I was very worried about going on tablets, but wouldn't hesitate to recommend them to anyonenow;
smoky
UKFM Member
 
Posts: 240
Joined: Tue Sep 23, 2008 9:17 pm
Location: toulouse, france

Postby Strawberry » Fri Feb 13, 2009 12:15 pm

Hiya everyone a quick update i have been given Fluoxetine I am taking 20mg each morning and my gp is to see me every month to talk about how things are and a general check up.

Thankyou once again for all you replies :D
User avatar
Strawberry
UKFM Member
 
Posts: 117
Joined: Mon Aug 04, 2008 4:49 am
Location: Northumberland

Postby cat123 » Fri Feb 13, 2009 12:18 pm

Hi stawberry hope you start to feel better soon............cat
cat123
UKFM Member
 
Posts: 949
Joined: Sun Oct 21, 2007 6:59 pm
Location: tameside

Postby MISS BUNNYPENNY » Fri Feb 13, 2009 12:36 pm

Yes but don't rush at it take as long as it takes
coventry brittle kid
I LIKE WALKING IN THE RAIN -NO 1 SEES YOUR TEARS
LORD=keep your arm around my shoulder and your hand over my mouth....AMEN
Sarcasm-Its beats killing people/
Just when I was getting used to yesterday,along came today.
MISS BUNNYPENNY
UKFM Regular
 
Posts: 1176
Joined: Sat May 17, 2008 5:59 pm
Location: COV next to the wheelie bin

Postby smoky » Fri Feb 13, 2009 7:23 pm

Good news - I have taken the same dose for over 2 yrs now and after about é months felt much more balanced. Although I can still get depressed and have panic attacks the episodes are much less severe and I feel much happier generally. Good Luck on the road to better mental health and take care
michele
smoky
UKFM Member
 
Posts: 240
Joined: Tue Sep 23, 2008 9:17 pm
Location: toulouse, france

.

Postby auroura » Fri Feb 13, 2009 9:27 pm

Thats great :D Just take a day at a time, you sound like your GP is good, take care.

Sharon
Sharon

Bad is never good until worse happens
auroura
UKFM Member
 
Posts: 295
Joined: Thu Feb 12, 2009 12:20 pm

Postby Strawberry » Sun Feb 15, 2009 10:32 pm

Thankyou all for your best wishes, you are all great people ((hugs))

For you guys who take the fluoxetine can i ask a few questions?

How did you feel when you started them did they cause any side effecs that wore off?

and also do any of you take Tramadol for your pains along with Fluoxetine?
User avatar
Strawberry
UKFM Member
 
Posts: 117
Joined: Mon Aug 04, 2008 4:49 am
Location: Northumberland

Postby star » Mon Feb 16, 2009 12:15 am

Hi, Strawberry.
I began taking fluoxetine but a doc said it wasn't always 'good' combined with amitriptyline. With hindsight everyone thought the severe skin rash I suffered from at that time was caused by the fluoxetine. I was given citalopram instead and feel ok. The skin thing was sorted with steroids. Not sure I have clarified anything with this post!
Learn to live in the world with hope, love and peace but do not let the rest of the world live too much in you. Take time to enjoy your own company and be your own best friend for life.
star
UKFM Member
 
Posts: 226
Joined: Wed Nov 26, 2008 12:49 am
Location: Scotland

Postby smoky » Mon Feb 16, 2009 8:15 pm

hi there
I take fluoxetine; and have never really had any side effects at all except to feel better, though i know some people get fatigued. I was recently prescribed tramadol but it totally wiped me out and i kept falling over with dizziness so I stopped taking it; for me the pain fluctuates and only occasionally is bad enough to need pain relief at that level yet;
hope this helps; how are you feeling?
smoky
UKFM Member
 
Posts: 240
Joined: Tue Sep 23, 2008 9:17 pm
Location: toulouse, france

Postby princess » Mon Feb 16, 2009 9:10 pm

Great i hope you start to feel a bit better and brighter now you have decent medication.
User avatar
princess
UKFM Regular
 
Posts: 4769
Joined: Thu Apr 10, 2008 8:27 pm
Location: scotland

Postby LinzWorld » Tue Feb 17, 2009 10:30 am

Remember that although it is common to get some side effects (fatigue, dizziness and nausea are common for many meds used for Fibro) to start with, it is also quite common for side effects to ease after a while. :)

Hope it helps. Depression is horrendous.
LinzWorld
UKFM Regular
 
Posts: 1821
Joined: Sun Jan 13, 2008 4:07 pm
Location: Berkshire, England

Previous

Return to Associated and Other Health Problems

Who is online

Users browsing this forum: No registered users and 3 guests